×

zbMATH — the first resource for mathematics

Mathematical models for the control of pests and infectious diseases: A survey. (English) Zbl 0356.92001

MSC:
92-02 Research exposition (monographs, survey articles) pertaining to biology
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abakuks, A., Optimal policies for epidemics, () · Zbl 0288.92017
[2] Abakuks, A., An optimal isolation policy for an epidemic, J. appl. probability, 10, 247-262, (1973) · Zbl 0261.92009
[3] Abakuks, A., Optimal immunisation policies for epidemics, Adv. appl. probability, 6, 494-511, (1974) · Zbl 0288.92017
[4] Bailey, N.T.J., The mathematical theory of infectious diseases, (1975), Griffin London · Zbl 0115.37202
[5] Banks, H.T., Modeling and control in the biomedical sciences, () · Zbl 0315.92001
[6] Barbour, A., The principle of the diffusion of arbitrary constants, J. appl. probability, 9, 519-541, (1972) · Zbl 0241.60070
[7] Barbour, A., On a functional central limit theorem for Markov population processes, Adv. appl. probability, 6, 21-39, (1974) · Zbl 0279.60074
[8] Bartoszyński, R., Branching processes and the theory of epidemics, (), 259-269
[9] Becker, N., Control of a pest population, Biometrics, 26, 365-375, (1970)
[10] Becker, N., Vaccination programmes for rare infectious diseases, Biometrika, 59, 443-453, (1972) · Zbl 0238.92005
[11] Becker, N., The use of mathematical models in determining vaccination policies, (), to appear · Zbl 0352.92011
[12] Bellman, R., Dynamic programming, (1957), Princeton Univ. Press Princeton, N.J · Zbl 0077.13605
[13] Bernoulli, D., Essai d’une nouvelle analyse de la mortalité causée par la petit vérole et des avantages de l’inoculation pour la prévenir, Mém. math. phys. acad. roy. sci, 1-45, (1760), Paris
[14] Billard, L., General stochastic epidemic with recovery, J. appl. probability, 12, 29-38, (1975) · Zbl 0325.92015
[15] Chatterjee, S., A mathematical model for pest control, Biometrics, 29, 727-734, (1973)
[16] Cherniavsky, E.; Taylor, H., Control of a general lethal growth process, Math. biosci, 13, 235-252, (1972) · Zbl 0231.92011
[17] Cliff, E.M.; Vincent, T.L., An optimal policy for a fish harvest, J. optimization theory appl, 12, 485-496, (1973) · Zbl 0253.49021
[18] Cvjetanovič, B.; Grab, B.; Uemura, K., Epidemiological model of typhoid fever and its use in the planning and evaluation of antityphoid immunisation and sanitation programmes, Bull. W. H. O, 45, 53-75, (1971)
[19] Daniels, H., The maximum size of a closed epidemic, Adv. appl. probability, 6, 607-621, (1974) · Zbl 0349.60069
[20] Dietz, K., Malaria models, (), 3, 208-210, (1970), Reprint of the
[21] Dietz, K., Models for parasitic disease control, (), to appear · Zbl 0352.92010
[22] Downton, F., The ultimate size of carrier-borne epidemics, Biometrika, 55, 277-289, (1968) · Zbl 0159.49503
[23] Fox, B., Existence of stationary optimal policies for some Markov renewal programs, SIAM rev, 9, 573-576, (1967) · Zbl 0158.38605
[24] Friedland, B., A technique of quasi-optimum control, Trans. ASME J. basic eng. ser. D, 88, 437-443, (1966)
[25] Getz, W.M., Optimal control of a birth-and-death process population model, Math. biosci, 23, 87-111, (1975) · Zbl 0303.60082
[26] Goh, B.S., Optimal control of a fish resource, Malay. scientist, 5, 65-70, (1969/1970)
[27] Goh, B.S., Optimal control of a prey-predator system, Math. biosci, 19, 263-286, (1974) · Zbl 0297.92013
[28] Griffiths, D.A., The effects of measles vaccination on the incidence of measles in the community, J. roy. statist. soc. ser. A, 136, 441-449, (1973)
[29] Gupta, N.K.; Rink, R.E., Optimal control of epidemics, Math. biosci, 18, 383-396, (1973) · Zbl 0267.92006
[30] Hethcote, H.W.; Waltman, P., Optimal vaccination schedules in a deterministic epidemic model, Math. biosci, 18, 365-381, (1973) · Zbl 0266.92011
[31] Howard, R.A., Dynamic programming and Markov processes, (1960), M.I.T. Press Cambridge, Mass · Zbl 0091.16001
[32] Iosifescu, M.; Tautu, P., ()
[33] Jaquette, D.L., Mathematical models for the optimal control of epidemics and pest populations, () · Zbl 0201.22702
[34] Jaquette, D.L., A stochastic model for the optimal control of epidemics and pest populations, Math. biosci, 8, 343-354, (1970) · Zbl 0201.22702
[35] Jaquette, D.L., Mathematical models for controlling growing biological populations: a survey, Oper. res, 20, 1142-1151, (1972) · Zbl 0249.92004
[36] Jaquette, D.L., A discrete time population control model with set-up cost, (1973), Rand Corp, preprint
[37] Lajmanovich, A., Mathematical models and the control of infectious disease, ()
[38] London, W.; Yorke, J., Recurrent epidemics of measles, chicken pox and mumps. seasonal variation in the contact rates, Amer. J. epidemiol, 98, 453-468, (1973)
[39] London, W.; Yorke, J., Recurrent epidemics of measles, chicken pox and mumps. systematic differences in contact rates and stochastic effects, Amer. J. epidemiol, 98, 469-482, (1973)
[40] Mann, S.H., A mathematical theory for the control of pest populations, Biometrics, 27, 357-368, (1971)
[41] Michiner, J.L.; Kennish, W.J.; Brewer, J.W., Application of optimal control and optimal regulator theory to the “integrated” control of insect pasts, IEEE trans. syst. man cybern, SMC-5, 111-116, (1975) · Zbl 0301.92015
[42] Morton, R.; Wickwire, K.H., On the optimal control of a deterministic epidemic, Adv. appl. probability, 6, 622-635, (1974) · Zbl 0324.92029
[43] Morton, R., On the control of stochastic prey-predator models, Math. biosci, (1976), to appear · Zbl 0354.92038
[44] Nåsell, I., A mathematical model of schistosomiasis with snail latency, (), reprint
[45] Nåsell, I., A mathematical model of schistosomiasis with external infection, (), reprint
[46] Nåsell, I.; Hirsch, W.M., A mathematical model of some helminthic infections, Commun. pure appl. math, 25, 459-477, (1972) · Zbl 0239.92006
[47] Nåsell, I.; Hirsch, W.M., The transition dynamics of schistosomiasis, Commun. pure appl. math, 26, 395-453, (1973) · Zbl 0253.92004
[48] Neuts, M., Controlling a lethal growth process, Math. biosci, 2, 41-55, (1968) · Zbl 0159.49601
[49] Pielou, E.C., An introduction to mathematical ecology, (1969), Wiley New York · Zbl 0259.92001
[50] Pliska, S.R., Controlled jump processes, Stoch. proc. appl, 3, 259-282, (1975) · Zbl 0313.60055
[51] Pontryagin, L.S., The mathematical theory of optimal processes, (1962), Wiley-Interscience New York, (K. N. Trirogoff, Transl.) · Zbl 0112.05502
[52] Revelle, C.; Feldman, F.; Lynn, W., An optimization model of tuberculosis epidemiology, Man. sci. B, 16, 190-211, (1969)
[53] Sanders, J.L., Quantitative guidelines for communicable disease control programs, Biometrics, 27, 883-893, (1971)
[54] Sethi, S., Quantitative quidelines for communicable disease control program: a complete synthesis, Biometrics, 30, 681-691, (1974) · Zbl 0292.92011
[55] Sethi, S.; Staats, P.W., Optimal control of some deterministic epidemic models, (1974), Univ. of Toronto, Dept. Math, preprint
[56] Shoemaker, C.; Shoemaker, C.; Shoemaker, C., Optimization of agricultural pest management, III, Math. biosci, Math. biosci, Math. biosci, 18, 1-22, (1973) · Zbl 0279.92010
[57] Sevast’yanov, B.A.; Zubkov, A.M., Controlled branching processes, Theor. probability appl, 19, 14-24, (1974) · Zbl 0308.60051
[58] Taylor, H.M., Some models in epidemic control, Math. biosci, 3, 383-398, (1968)
[59] Thau, F.E., On the feedback control of nonlinear population dynamics, IEEE trans. syst. man cybern, SMC-2, 430-433, (1972) · Zbl 0236.92003
[60] Vincent, T.L., Applications of optimal control to the modeling and management of ecosystems, Simulation, 65-72, (1975), (March)
[61] Wickwire, K.H., Optimal immunisation policies for the general epidemic, (1975), unpublished research report · Zbl 0318.92023
[62] Wickwire, K.H., Optimal isolation policies for deterministic and stochastic epidemics, Math. biosci, 26, 325-346, (1975) · Zbl 0318.92023
[63] Wickwire, K.H., A note on the optimal control of carrier-borne epidemics, J. appl. probability, 12, 565-568, (1975) · Zbl 0315.92010
[64] Wickwire, K.H.; Wickwire, K.H., Optimal control policies for reducing the maximum size of a closed epidemic, II, Math. biosci, Math. biosci, 32, 1-14, (1976) · Zbl 0341.92017
[65] Wickwire, K.H., Control policies for epidemics spread solely by carriers, Intl. J. control, (1976), to appear · Zbl 0328.92013
[66] Wickwire, K.H., Optimal immunisation rules for an epidemic with recovery, J. opt. th. appl, (1976), to appear · Zbl 0328.92013
[67] Woods, T.J., Aspects of the birth-death model of an epidemic, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.